This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.
F. Bardelli , Curves of genus three on a generic Abelian threefold and the nonfinite generation of the Griffiths group, in Arithmatic of complex manifolds (Erlanger, 1988), Lecture Notes in Mathematics, vol. 1399 (Springer, New York, 1989), 10–26.
P. Brosnan and G. J. Pearlstein , The zero locus of an admissible normal function, Ann. of Math. (2) 170 (2009), 883–897.
J. Carlson , The geometry of the extension class of a mixed Hodge structure, in Algebraic geometry, Bowdoin, 1985 (Brunswick, Maine, 1985), Proceedings of Symposia in Pure Mathematics, vol. 46 (American Mathematical Society, Providence, RI, 1987), 199–222, part 2.
G. Ceresa , C is not algebraically equivalent to C− in its Jacobian, Ann. of Math. (2) 117 (1983), 285–291.
H. Clemens , Degeneration of Kähler manifolds, Duke Math. J. 44 (1977), 215–290.
P. Deligne , Equations différentielles à points singuliers réguliers, Lecture Notes in Mathematics, vol. 163 (Springer, Berlin, 1970).
W. Fulton , Intersection theory, second edition (Springer, New York, 1998).
M. Green and P. Griffiths , Algebraic cycles and singularities of normal functions, II, in Inspired by S. S. Chern: a memorial volume in honor of a great mathematian, Nanki Tracts in Mathematics, vol. 11, ed. Griffiths (World Scientific, Singapore, 2006).
M. Green and P. Griffiths , Algebraic cycles and singularities of normal functions, in Algebraic cycles and motives, London Mathematical Society Lecture Note Series, vol. 343, eds Nagel and Peters (Cambridge University Press, Cambridge, 2007).
P. Griffiths , On the periods of certain rational integrals II, Ann. of Math. (2) 90 (1969), 496–541.
R. Hardt , Slicing and intersection theory for chains associated with real analytic varieties, Acta Math. 129 (1972), 75–136.
M. Kashiwara , A study of variation of mixed Hodge structure, Publ. Res. Inst. Math. Sci. 22 (1986), 991–1024.
S. Katz , Degenerations of quintic threefolds and their lines, Duke Math. J. 50 (1983), 1127–1135.
S. Katz , Lines on complete intersection threefolds with K=0, Math. Z. 191 (1986), 293–296.
M. Kerr and J. Lewis , The Abel–Jacobi map for higher Chow groups, II, Invent. Math. 170 (2007), 355–420.
J. King , The currents defined by analytic varieties, Acta Math. 127 (1971), 185–220.
J. King , Global residues and intersections on a complex manifold, Trans. Amer. Math. Soc. 192 (1974), 163–199.
J. King , Log complexes of currents and functorial properties of the Abel–Jacobi map, Duke Math. J. 50 (1983), 1–53.
K. Kodaira , On compact analytic surfaces II, Ann. of Math. (2) 77 (1968), 563–626.
B. Lian , A. Todorov and S.-T. Yau , Maximal unipoint monodromy for complete intersection CY manifolds, Amer. J. Math. 127 (2005), 1–50.
D. Morrison , Mirror symmetry and rational curves on quintic threefolds: a guide for mathematicians, J. Amer. Math. Soc. 6 (1993), 223–247.
Y. Namikawa , Toroidal degeneration of abelian varieties, II, Math. Ann. 245 (1979), 117–150.
G. Pearlstein , Degenerations of mixed Hodge structure, Duke Math. J. 110 (2001), 217–251.
W. Schmid , Variation of Hodge structure: the singularities of the period mapping, Invent. Math. 22 (1973), 211–319.
C. Schoen , Algebraic cycles on certain desingularized nodal hypersurfaces, Math. Ann. 270 (1985), 17–27.
J. Steenbrink , Limits of Hodge structures, Invent. Math. 31 (1976), 229–257.
J. Steenbrink and S. Zucker , Variations of mixed Hodge structure I, Invent. Math. 80 (1985), 489–582.
S. Zucker , Generalized intermediate Jacobians and the theorems on normal functions, Invent. Math. 33 (1976), 185–222.
S. Zucker , Hodge theory with degenerating coefficients: L2-cohomology in the Poincaré metric, Ann. of Math. (2) 109 (1979), 425–476.